# SDR SWAA2022022344140

- Difficulty date: October 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N429WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33658
- Aircraft time: 55,385 hours, 32,230 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON LEFT WING #2 SLAT IB OF ACTUATOR ATTACH 524DB. / REMOVED AND REPLACED L/WING #2 524DB COVE PANEL L/B OF ACTUATOR IAW SOPM 20-50-01 84036U 27OCT18
